# SDR RAAA99E8007

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 309.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.56, FOUND FS 309.5 FRAME CORRODED FROM STR 29 TO 34 AND FS 309.5 FRAME REINFORCEMENT CORRODED FROM STR 30 TO 32.  REPAIRED PER LDS DWG NR 188344.  M-54 NR 134 AND 136.
